# SDR IXXA060094S

- Difficulty date: October 4, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING INBOARD FLAP TRAILING EDGE HAS SEVERAL DENTS BETWEEN STATIONS XW64 AND XW101.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS. IAW DC8 SRM 57-1-0, 51-1-21, 51-1-9, 51-1-5, AND 51-1-8.
